# SDR 2006UALA00379

- Difficulty date: March 4, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 16,625 hours, 6,953 cycles
- Engine: Iae V2527A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STA Y1732 AND FRAME 66 OUTBOARD NUT PLATE HOLE.  TYPICAL AFT GALLEY AREA CORROSION, REPLACED FLOORBEAM.
